# SDR AWXA200400893

- Difficulty date: August 16, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 64,431 hours, 52,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: EF1
- Condition: Inoperative
- Location: Zone 900 - Lavat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EQUIPMENT - FLIGHT CREW REPORTED THE FORWARD GALLEY EMERGENCY FLASHLIGHT WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FORWARD GALLEY EMERGENCY FLASHLIGHT, OPERATIONAL CHECK WAS GOOD.
